# SDR RRXA000684

- Difficulty date: March 5, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769600
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AT THE RT WING L/E RIB AT THE AFT LOWER FASTENER AT XF 722.5, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-8-1.  RECEIVED REPAIRED DOUBLER AND INSTALLED IAW DC-8 SRM 53-2-0.
